Differential and Integral Equations

Parameter dependence in the $b$-$\epsilon$ model

M. Bertsch, R. Dal Passo, and R. Kersner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1195-1214.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329511

Mathematical Reviews number (MathSciNet)
MR1269651

Zentralblatt MATH identifier
0816.35062

Subjects
Primary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]
Secondary: 35K55: Nonlinear parabolic equations 35K65: Degenerate parabolic equations

Citation

Bertsch, M.; Dal Passo, R.; Kersner, R. Parameter dependence in the $b$-$\epsilon$ model. Differential Integral Equations 7 (1994), no. 5-6, 1195--1214. https://projecteuclid.org/euclid.die/1369329511


Export citation